MAUDE Adverse Event Report: BAYLIS MEDICALE CIE INC VERSACROSS CONNECT LAAC ACCESS SOLUTION; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

BAYLIS MEDICALE CIE INC VERSACROSS CONNECT LAAC ACCESS SOLUTION; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Model Number VXAK0003
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
The versacross dilator was returned with no reported device allegations or patient complications.The user mentioned that the veins going up the groin to the right atrium were very tortuous.The rf wire and versacross dilator were advanced into the svc, along with the trusteer sheath.They mentioned that they had to drop down a few times before the physician decided to pull out the dilator in order to manipulate the curve.During this action, they believe that the rf wire may have also unintentionally slipped back into the sheath and got caught in a sidehole of the trusteer sheath tip.Then, when the dilator was re-advanced, the wire presumably must have pushed through the sheath tip and caused it to tear.The case was continue and completed successfully as the issue was only noted when the devices were removed.They also mentioned that the dilator went across the fossa with no issues, but the sheath took a lot more force to get across the septum.Upon product return, analysis confirmed dilator tip has a slice through it.
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, the versacross dilator was visually inspected and noted to be kinked at hub-shaft and its tip damage/kinked.Also, the dilator locking mechanism was bent and tip is kinked dilator tip had a slice through it.It is considered most likely that the tip damage and kink were the result of following the wire trajectory through the sheath tip sidehole.With respect to the kink at the hub, there is insufficient information to determine the root cause.We are unable to provide the complete unique identifier (udi) at the time of the submission of this report, as it was not yet available.If additional details become available, a supplemental report will be submitted.

Brand Name
VERSACROSS CONNECT LAAC ACCESS SOLUTION
Common Device Name
DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
BAYLIS MEDICALE CIE INC
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
zona franca la lima
cartgo, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key22125713
Report Number2124215-2025-35805
Device Sequence Number12617797
Product Code DRE
UDI-Device Identifier00685447018346
UDI-Public(01)00685447018346
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K220414
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVXAK0003
Device Catalogue NumberVXAK0003
Device Lot Number0035007987
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2025
Initial Report FDA Received Date06/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age88 YR
Patient SexFemale